# SDR SWAA2014011324058

- Difficulty date: December 28, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6555878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD UPPER CORNER REVEAL CRACK BETWEEN BS 294.5 TO BS 312, BETWEEN STRINGER 7R TO STRINGER 8R.  R & R REVEAL IAW SRM & DRAWING.
